Volume 7, issue 4 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The homotopy Lie algebra of the complements of subspace arrangements with geometric lattices

Gery Debongnie

Algebraic & Geometric Topology 7 (2007) 2007–2020
Abstract

A subspace arrangement in l is a finite set A of subspaces of l. The complement space M(A) is l xAx. If M(A) is elliptic, then the homotopy Lie algebra π(ΩM(A)) is finitely generated. In this paper, we prove that if A is a geometric arrangement such that M(A) is a hyperbolic 1–connected space, then there exists an injective map L(u,v) π(ΩM(A)) where L(u,v) denotes a free Lie algebra on two generators.

Keywords
homotopy Lie algebra, Subspace arrangements
Mathematical Subject Classification 2000
Primary: 55P62
References
Publication
Received: 10 May 2007
Revised: 9 October 2007
Accepted: 25 October 2007
Published: 26 December 2007
Authors
Gery Debongnie
UCL, Departement de mathematique
Chemin du Cyclotron, 2
B-1348 Louvain-la-neuve
Belgium
http://www.math.ucl.ac.be/membres/debongnie/